Startseite Large deviations of branching processes with immigration in random environment
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Large deviations of branching processes with immigration in random environment

  • Dmitriy V. Dmitruschenkov EMAIL logo und Alexander V. Shklyaev
Veröffentlicht/Copyright: 7. Dezember 2017
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

We consider branching process Zn in random environment such that the associated random walk Sn has increments ξi with mean μ and satisfy the Cramér condition Eei < ∞, 0 < h < h+. Let χi be the number of particles immigrating into the ith generation of the process, Eχih < ∞, 0 < h < h+. We suppose that the number of offsprings of one particle conditioned on the environment has the geometric distribution. It is shown that the supplement of immigration to critical or supercritical processes results only in the change of multiplicative constant in the asymptotics of large deviation probabilities P{Zn ≥ exp(θ n)}, θ > μ. In the case of subcritical processes analogous result is obtained for θ > γ, where γ > 0 is some constant. For all constants explicit formulas are given.


Originally published in Diskretnaya Matematika (2016) 28, №3, 28–48 (in Russian).


Award Identifier / Grant number: 14-01-31091

Funding statement: The work was supported by the RFBR grant No. 14-01-31091 mol-a.

References

[1] Agresti A., “On the extinction times of varying and random environment branching processes”, J. Appl. Prob., 12:1 (1975), 39–46.10.1017/S0021900200033076Suche in Google Scholar

[2] Kozlov M. V., “On large deviations of branching processes in a random environment: geometric distribution of descendants”, Discrete Math. Appl., 16:2 (2006), 155–174.10.1515/156939206777344593Suche in Google Scholar

[3] Kozlov M. V., “On large deviations of strictly subcritical branching processes in a random environment with geometric distribution of progeny”, Theory Probab. Appl., 54:3 (2010), 424–446.10.1137/S0040585X97984292Suche in Google Scholar

[4] Petrov V. V., “On the probabilities of large deviations for sums of independent random variables”, Theory Probab. Appl., 10:2 (1965), 287–298.10.1137/1110033Suche in Google Scholar

[5] Shklyaev A. V., “On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases”, Discrete Math. Appl., 22:5-6 (2012), 619–638.10.1515/dma-2012-043Suche in Google Scholar

[6] Shklyaev A. V., “Large deviations for solution of random recurrence equation”, Markov Processes and Related Fields, 22 (2016), 1–26.Suche in Google Scholar

[7] Shiryaev A. N., Probability-2, Graduate Texts in Mathematics, 3 edition, Springer-Verlag, New York, 480 pp.Suche in Google Scholar

[8] Bartfai P., “On a conditional limit theorem”, Progress in statistics, 1 (1972), 85–91.Suche in Google Scholar

Received: 2015-11-24
Accepted: 2016-7-17
Published Online: 2017-12-7
Published in Print: 2017-12-20

© 2017 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2017-0037/html?lang=de
Button zum nach oben scrollen